Demirci, KamilKarakuş, Sevda2015-04-142015-04-142012Demirci, K., Karakuş, S. (2012). Approximation in statistical sense by n?multiple sequences of fuzzy positive linear operators. Studia Universitatis Babeş-Bolyai -- Series Mathematica , 57 (3), 387-394.0252-1938 (Basılı)2065-961x (Çevrim içi)http://www.cs.ubbcluj.ro/~studia-m/2012-3/06-demirci-final.pdfhttps://hdl.handle.net/11486/930Our primary interest in the present paper is to prove a Korovkin- type approximation theorem for n ? multiple sequences of fuzzy positive linear operators via statistical convergence. Also, we display an example such that our method of convergence is stronger than the usual convergence.enStatistical convergence for n?multiple sequenceFuzzy positive linear operatorsFuzzy Korovkin theoryApproximation in statistical sense by n?multiple sequences of fuzzy positive linear operatorsArticleWOS:000453574500006